Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Ejaculation problem, infection. Stomach upset, pain and infection, indigestion, gas, acidity. Root cause?

I am 25 years old single man.I previously used to masturbate but currently left.I had nightfall problem.After I have nightfall/ejaculation I often get infections throughout my body.Also I feel very week and get stomach problems like stomach upset,stomach pain and infection,indigestion,gas and acidity.I have tried various medicines and doctors but haven't got the root cause of this problem
Asked On : Mon, 14 Oct 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi,
From history it seems that you have got wrong ideas about your problems connecting with your night fall, masturbation in the past.
No bad effects on the body can have due to this habit.
In fact you got some chronic infection in GI tract causing these problems.
Go for one ofloxacilin, tinidazole combination medicine course for 3-5 days.
Take Omeprazole tablet for few days.
Avoid stress.
Avoid fried, chillies and junk food.
Ok and take care.
Answered: Mon, 14 Oct 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor